# SDR AALA2020081089007

- Difficulty date: August 7, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 68,819 hours, 26,974 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Handle
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF AT 80KTS.  CAUTION ADVISORY FLEX NOT SET AFTER VERIFYING THRUST WERE IN FLEX DETENT.  INTINALLY THRUST LEVERS NR 1 WOULD NOT SEAT IN FLEX - MTC DETENT. ACCOMPLISHED AMM 22-30-00-710-003-A, NO FAULTS NOTED, ACCOMPLISHED SUCCESSFUL AUTOLAND CAPABILITY TEST IAW AMM 22-97-00-710-001-A
